Discussions that mention clindamycin

General Health board


AAAAAAAAARRRRRRGGGGGGGGHHH! I feel like I'm gonna scream... ended up being admitted to hospital the Sunday before last with my knee. Had it drained and then within an hour the redness started spreading up my leg. They admitted me and put me on a day and a half of IV antibiotics which I don't feel was long enough then oral clindamycin, which I am still on a very high dose of and am back at home now with 9 days left of it. Have been home 4 days now and am getting waves of heat going up the left side of my body (the side my bursa was) and cramps and joint pains. Saw the doctor today who said my knee looked like it was on the mend, as it was going down in size and heat....... but as for the other pains...... thought it was a strange side effect of the antibiotics..... has anyone had any other burning sensations like being stuck on a radiator from medication. Doctor did not think it was the infection spreading as leg and torso are a normal colour, just my knee that is not. Oh by the way, am getting nasty groin pains too...... any advice folks...... all this from a chest infection spreading has gone on too long.

Clare